Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 148, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 3, 2007, 6:29 PM EDT for Berkshire County, Massachusetts. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2007, 6:29 PM EDT (22:29 UTC)
- Expired
- Aug 3, 2007, 6:57 PM EDT
- In force
- 28 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Berkshire County, MA
The radar
The Albany radar (KENX), 81 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 6:35 PM EDT | HAIL 0.88 | Savoy, MA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1646 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 032229
SVRALY
MAC003-032330-
/O.NEW.KALY.SV.W.0148.070803T2229Z-070803T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
629 PM EDT FRI AUG 3 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
* UNTIL 730 PM EDT
* AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR FLORIDA...OR ABOUT 8 MILES SOUTHEAST OF
NORTH ADAMS...AND MOVING EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN ADAMS WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT PROPERTY.
LAT...LON 4263 7319 4254 7318 4255 7297 4265 7295
4270 7299
$$
JPV2 follow-up statements
000 WWUS51 KALY 032237 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 637 PM EDT FRI AUG 3 2007 MAC003-032330- /O.CON.KALY.SV.W.0148.000000T0000Z-070803T2330Z/ BERKSHIRE MA- 637 PM EDT FRI AUG 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR EXTREME NORTHEASTERN BERKSHIRE COUNTY... AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BRIER...OR ABOUT 8 MILES SOUTHEAST OF NORTH ADAMS...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. NICKEL SIZE HAS BEEN REPORTED IN SAVOY WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT PROPERTY. LAT...LON 4260 7310 4254 7297 4264 7295 4269 7300 $$ JPV
000 WWUS51 KALY 032257 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 657 PM EDT FRI AUG 3 2007 MAC003-032307- /O.CAN.KALY.SV.W.0148.000000T0000Z-070803T2330Z/ BERKSHIRE MA- 657 PM EDT FRI AUG 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN BERKSHIRE COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. LAT...LON 4260 7310 4254 7297 4264 7295 4269 7300 $$ JPV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:43 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Aug 3, 3:43 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 343 PM EDT FRI AUG 3 2007 .SYNOPSIS... A COLD FRONT WILL SLOWLY DRIFT SOUTH AND EAST ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND THIS EVENING INTO THE OVERNIGHT HOURS. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE COLD FRONT INTO THIS EVENING...WITH A VERY WARM...HUMID...AND UNSTABLE AIR MASS IN PLACE. HIGH PRESSURE WILL BUILD IN FROM THE GREAT LAKES REGION SATURDAY INTO SUNDAY...BRINGING DRY CONDITIONS...AS WELL AS SLIGHTLY COOLER TEMPERATURES AND LOWER HUMIDITY LEVELS...ESPECIALLY ON SUNDAY. IT WILL THEN TURN RATHER UNSETTLED FOR THE EARLY TO THE MIDDLE PART OF NEXT WEEK...AS A SERIES OF DISTURBANCES ARE EXPECTED TO PASS THROUGH THE REGION. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SCATTERED STRONG TO SEVERE T-STORMS HAVE DEVELOPED OVER THE LAST FEW HOURS ACROSS THE AREA AHEAD OF A PRE-FRONTAL TROF IN WEST CENTRAL NY AND COLD FRONT LAGGING BACK ACROSS SE ONTARIO. SO FAR A LOT OF HAIL REPORTS IN CENTRAL NY WITH PULSE STORMS...ALTHOUGH STORMS ARE EXPECTED TO ORGANIZE INTO CLUSTERS/LINES WITH EFFECTIVE BULK SHEAR OF 25-30 KTS. SO DAMAGING WIND GUSTS WILL ALSO BE POSSIBLE AS THESE STORMS MOVE FARTHER EAST INTO EASTERN NY AND PORTIONS OF WESTERN NEW ENG. BROKEN LINE OF CONVECTION STRETCHING FROM NORTHERN MAINE ALL THE DOWN THROUGH CENTRAL NY AND WESTERN PA JUST AHEAD OF THE PRE-FRONTAL TROF. NOT MUCH ACTIVITY ONGOING ALONG THE MAIN COLD FRONT...SO ONCE THIS MAIN LINE PASSES THROUGH ONLY ISOLATED ACTIVITY WILL OCCUR LATER THIS EVENING. BETWEEN MIDNIGHT AND 2 AM...PRETTY MUCH ALL THE CONVECTION SHOULD BE OUT OF THE AREA...WITH THE SEVERE THREAT DIMINISHING BY AROUND 10 PM WITH LOSS OF DAY TIME HEATING. SOME PATCHY FOG WILL BE POSSIBLE LATE TONIGHT...ESPECIALLY IN AREAS THAT RECEIVE RAINFALL THIS EVENING. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... THE COLD FRONT IS FORECAST TO STALL AND WASH OUT TO OUR SOUTH ACROSS THE MID ATLANTIC REGION. MEANWHILE...SURFACE HIGH PRESSURE OVER THE CENTRAL GREAT LAKES WILL START TO MIGRATE EASTWARD AND INFLUENCE OUR WEATHER. A NW FLOW WILL DEVELOP DURING THE DAY...AND WILL USHER IN SLIGHTLY COOLER AND DRIER AIR. TEMPS WILL STILL BE QUITE WARM...WITH MID TO UPPER 80S IN THE CAPITAL REGION AND EVEN SOME LOWER 90S IN THE MID HUDSON VALLEY. HOWEVER...HUMIDITY LEVELS WILL BE LOWER WITH DEWPOINTS DROPPING INTO THE UPPER 50S DURING THE AFTERNOON. SO IT WILL FEEL MORE COMFORTABLE THAN THE LAST FEW DAYS. THE SURFACE HIGH WILL DRIFT OVERHEAD SAT NIGHT...PROVIDING CLEAR SKIES...LIGHT WINDS AND DECENT RADIATIONAL COOLING CONDITIONS. TEMPS WILL ACTUALLY BE BELOW AVG IN MANY SPOTS FOR MIN TEMPS SUN MORNING. THE HIGH WILL SLOWLY MIGRATE TOWARDS THE NEW ENGLAND AND MID ATLANTIC COAST DURING THE DAY SUNDAY...SO DRY CONDITIONS AND SEASONABLE TEMPS ARE IN STORE. BY SUNDAY NIGHT...A WARM FRONT AND UPPER LEVEL SHORT WAVE TROF WILL BE MOVING EASTWARD THROUGH THE CENTRAL GREAT LAKES AND OHIO VALLEY. THIS SYSTEM WILL BRING THE NEXT CHANCE OF SHOWERS/T-STORMS. NAM IS FASTER WITH TIMING...BUT SEEMS TO BE THE OUTLIER...SO WILL TREND TOWARDS THE SLOWER GFS AND HOLD OFF POPS UNTIL AFTER MIDNIGHT. WILL CONTINUE CHANCE POPS THROUGH THE DAY MONDAY...AS THE SYSTEM SLOWLY MOVES THROUGH. TEMPS COULD BE HELD DOWN A BIT MORE THAN WHAT IS CURRENTLY BEING FORECAST DEPENDING ON HOW THICK THE CLOUD COVER IS. THE AMOUNT OF CLOUDINESS WILL ALSO PLAY A ROLE IN COVERAGE OF THUNDER. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... SOME DIFFERENCES IN FORECAST MODEL SOLUTIONS...MAINLY DUE TO TIMING OF FEATURES. WEAK HIGH PRESSURE WILL GRADUALLY BUILD IN MON NIGHT INTO EARLY TUE...WITH ECMWF BRINGING DRIER AIR IN FASTER THAN GFS...WHICH LINGERS SOME SHOWERS THROUGH MON NIGHT AS THE SURFACE COOL FRONT MEANDERING THROUGH WITH THE HIGH LAGGING BACK ACROSS ONTARIO. LOOKS LIKE DRY CONDITIONS FOR TUE WITH THE HIGH OVERHEAD. GFS/ECMWF STILL OUT OF SINK WITH TIMING FOR THE NEXT LOW PRESSURE SYSTEM RACING EASTWARD FROM THE GREAT LAKES...WITH THE ECMWF BRINGING THE SURFACE LOW CENTER TO THE EASTERN GREAT LAKES BY 00Z WED...WITH A WARM FRONT EXTENDING INTO UPSTATE NY AND ASSOC SHOWERS/T-STORMS. GFS DEPICTS THIS SYSTEM AS WELL...BUT IS OUT OF PHASE BY ABOUT 18 HOURS...WHICH WOULD RESULT IN A DRIER TUE NIGHT...BUT A WETTER WED. SO THERE IS LOW CONFIDENCE IN THE TUE TO WED PORTION OF THE FORECAST BASED ON TIMING ISSUES. IT DOES APPEAR THERE IS A SOMEWHAT HIGH PROBABILITY OF UNSETTLED CONDITIONS AT SOME POINT DURING THAT TIME WINDOW. THERE IS A CONSENSUS THAT THU AND FRI WILL BE DRY WITH SPRAWLING HIGH PRESSURE MOVING IN FROM THE GREAT LAKES. TEMPS WILL CONTINUE TO BE ABOVE AVERAGE THROUGH THE PERIOD...BUT WITH COOLER READINGS ON DAYS WHEN SHOWERS/T-STORMS WILL BE PREVALENT. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... SEVERE THUNDERSTORM WATCH #560 IN EFFECT UNTIL 10 PM FOR KGFL AND KALB. CONVECTION POPPING UP ACROSS FORECAST AREA. MAIN THREAT TO TAFS SITES WILL BE MID AFTERNOON INTO EARLY EVENING AS PRE-FRONTAL TROUGH MOVES INTO AREA INTO VERY UNSTABLE AND MOIST AIRMASS. OVERALL VFR CONDITIONS EXPECTED WITH MVFR TO EVEN IFR EXPECTED WITH INDIVIDUAL STORMS. DIFFICULT TO TIME STORMS AT SPECIFIC LOCALES SO HAVE USE VCSH AND CB IN TAFS TO HANDLE. MAJORITY OF CONVECTION WILL BE WITH PRE-FRONTAL TROUGH WITH CONTINUED BUT LESSER THREAT WITH ACTUAL FRONTAL BOUNDARY TONIGHT. WINDS FLOW WILL BE LIGHT TONIGHT. WITH GROUND WET FROM RAINFALL AND DEW POINTS STILL RATHER HIGH IN THE MID TO UPPER 60S OVERNIGHT EXPECT FOG TO FORM ESPECIALLY AT FAVORABLE KGFL WHERE IFR CONDITIONS MAY OCCUR. HIGH PRESSURE BUILDS IN FOR THE WEEKEND WITH DRIER AIR FILTERING IN ON NORTHWESTERLY FLOW. OUTLOOK... SUN...VFR CONDITIONS WITH NO SIGNIFICANT WEATHER EXPECTED AT THIS TIME. SUN NIGHT THRU WED...VFR...MVFR POSSIBLE...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS INTO THIS EVENING AS COLD FRONT APPROACHES AND MOVES THROUGH. HIGH PRESSURE WILL BUILD IN OVER WEEKEND WITH LESS HUMID CONDITIONS. RELATIVE HUMIDITIES WILL RECOVER TO NEAR 100 PERCENT RANGE TONIGHT WITH RELATIVE HUMIDITIES WILL 35 TO 45 PERCENT SATURDAY AFTERNOON...WITH THE LOWEST VALUES EXPECTED ACROSS THE LOWER AND MID HUDSON VALLEY. SOUTH TO SOUTHWEST WINDS OF 5 TO 15 MPH WILL BECOME LIGHT TONIGHT. ON SATURDAY A WEST TO NORTHWEST FLOW WILL DEVELOP AT 5 TO 15 MPH. && .HYDROLOGY... SCATTERED CONVECTION INTO THIS EVENING AS PRE-FRONTAL TROUGH AND COLD FRONT MOVE INTO VERY UNSTABLE MOIST AIRMASS ACROSS REGION. THE MAIN STEM RIVERS ARE AT NORMAL TO BELOW NORMAL LEVELS FOR EARLY AUGUST...SO THE STORMS SHOULD HAVE LITTLE IF ANY IMPACT ON THEM. HOWEVER...INDIVIDUAL STORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS WHICH MAY LEAD TO SOME MINOR NUISANCE FLOODING. THE COLD FRONTAL BOUNDARY WILL STALL WELL TO OUR SOUTH ACROSS THE MID ATLANTIC REGION. A DRIER AND COOLER AIRMASS WILL FILTER INTO OUR AREA OVER THE WEEKEND WITH HIGH PRESSURE BUILDING IN. HOWEVER WARM...HUMID AND UNSETTLED WEATHER WILL RETURN EARLY NEXT WEEK AS THE STALLED BOUNDARY MOVES NORTHWARD AS A WARM FRONT MONDAY THEN BOUNDARY OSCILLATES OVER REGION AS WAVES OF LOW PRESSURE MOVES THROUGH REGION. && .CLIMATE... TODAY WAS THE 7TH TIME THIS YEAR THE HIGH TEMPERATURE REACHED 90+ DEGREES AT THE ALBANY INTERNATIONAL AIRPORT. AS OF 300 PM...92 DEGREES. YESTERDAY...THE HIGH WAS 92 DEGREES. NONE IN APRIL OR MAY. 3 DAYS IN JUNE... 94 ON THE 26TH AND 27TH 90 ON THE 8TH 2 DAYS IN JULY... 90 ON THE 9TH 93 ON THE 10TH AVERAGE NUMBER OF 90+ DEGREES DAYS FOR ALBANY IS 10 PER YEAR. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...JPV NEAR TERM...JPV SHORT TERM...JPV LONG TERM...JPV AVIATION...IAA FIRE WEATHER...IAA HYDROLOGY...IAA CLIMATE...IAA
Hazardous weather outlook, Aug 3, 3:59 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 359 PM EDT FRI AUG 3 2007 NYZ032-033-038>043-047>054-058>061-063-064-082>084-VTZ013>015-041100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 359 PM EDT FRI AUG 3 2007 ...SEVERE THUNDERSTORM WATCH 560 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT AND EAST CENTRAL NEW YORK EXCEPT FOR DUTCHESS COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION IS REQUESTED FOR IN THE FOLLOWING COUNTIES IN NEW YORK...ALBANY...COLUMBIA...FULTON...GREENE...HAMILTON..HERKIMER... MONTGOMERY...RENSSELAER...SARATOGA...SCHENECTADY...SCHOHARIE... ULSTER...WARREN AND WASHINGTON. AND IN SOUTHERN VERMONT...BENNINGTON AND WINDHAM COUNTIES. CTZ001-013-MAZ001-025-NYZ065-066-041100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN DUTCHESS-EASTERN DUTCHESS- 359 PM EDT FRI AUG 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DUTCHESS...BERKSHIRE AND LITCHFIELD COUNTIES. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING AHEAD AND ALONG A COLD FRONT. THE MAIN SEVERE THUNDERSTORM THREATS WILL BE DAMAGING WIND GUSTS IN EXCESS OF 58 MPH...AND LARGE HAIL GREATER THREE QUARTERS OF AN INCH IN DIAMETER. THE THUNDERSTORMS WILL MOVE FROM WEST TO EAST AT AROUND 25 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Aug 3, 5:34 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
534 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL LONG LAKE 43.97N 74.42W
08/03/2007 E0.88 INCH HAMILTON NY PUBLIC
AT FORKED LAKE PUBLIC CAMPGROUND
0315 PM HAIL INDIAN LAKE 43.78N 74.27W
08/03/2007 M0.88 INCH HAMILTON NY TRAINED SPOTTER
0345 PM HAIL EAST GREENBUSH 42.59N 73.70W
08/03/2007 E0.88 INCH RENSSELAER NY TRAINED SPOTTER
AT RPI TECH PARK
0425 PM HAIL BERLIN 42.70N 73.38W
08/03/2007 E0.75 INCH RENSSELAER NY TRAINED SPOTTER
AT GRAFTON LAKE STATE PARK
0428 PM HAIL S BUSKIRK 42.95N 73.43W
08/03/2007 E0.75 INCH RENSSELAER NY TRAINED SPOTTER
0435 PM HAIL BRUNSWICK 42.74N 73.56W
08/03/2007 E1.00 INCH RENSSELAER NY NWS EMPLOYEE
0439 PM HAIL INDIAN LAKE 43.78N 74.27W
08/03/2007 M1.00 INCH HAMILTON NY TRAINED SPOTTER
0444 PM HAIL SHAFTSBURY 43.00N 73.19W
08/03/2007 E1.50 INCH BENNINGTON VT TRAINED SPOTTER
0450 PM HAIL BRUNSWICK 42.74N 73.56W
08/03/2007 E1.75 INCH RENSSELAER NY PUBLIC
DAMAGE TO VEHICLES. HAIL COVERED GROUND.
&&Local storm report, Aug 3, 5:54 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
554 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 1 N EAGLE BRIDGE 42.95N 73.40W
08/03/2007 E0.88 INCH WASHINGTON NY PUBLIC
0544 PM HAIL GUILFORD 42.82N 72.58W
08/03/2007 M0.75 INCH WINDHAM VT TRAINED SPOTTER
0545 PM HAIL NORTH ADAMS 42.69N 73.11W
08/03/2007 E1.00 INCH BERKSHIRE MA TRAINED SPOTTER
0550 PM HAIL ADAMS 42.63N 73.12W
08/03/2007 E1.00 INCH BERKSHIRE MA TRAINED SPOTTER
&&Local storm report, Aug 3, 6:10 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
610 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG BENNINGTON 42.87N 73.19W
08/03/2007 BENNINGTON VT LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN
&&Local storm report, Aug 3, 6:12 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
612 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL EAST GREENBUSH 42.59N 73.70W
08/03/2007 E1.00 INCH RENSSELAER NY TRAINED SPOTTER
&&Special weather statement, Aug 3, 6:16 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 616 PM EDT FRI AUG 3 2007 CTZ013-032245- SOUTHERN LITCHFIELD CT- 616 PM EDT FRI AUG 3 2007 ...A STRONG THUNDERSTORM IN LITCHFIELD COUNTY... AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL. THIS STORM WAS LOCATED NEAR OAKVILLE...OR ABOUT OVER WATERBURY...AND MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... HANCOCK BY 625 PM EDT TOLLES AND ALLENTOWN BY 630 PM EDT OKEEFE/KOLECI
Local storm report, Aug 3, 6:28 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
628 PM EDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL ADAMS 42.63N 73.12W
08/03/2007 M1.00 INCH BERKSHIRE MA TRAINED SPOTTER
&&The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 5:40 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 50 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.